View Single Post
Old 05-16-2011, 01:50 PM   #5
813roxy 813roxy is offline
Junior Member
(female)
 
813roxy's Avatar
 
Join Date: Dec 2010
Location: Florida
Posts: 41
813roxy HB User813roxy HB User
Re: still in denial and slowly deteriorating. please help!

Hi s7,

I have been where you are with the adderrall. Of course you are feeling the way you do using so much adderrall. Your body IS deteriorating. This drug is just as harmful as crystal meth. And you're going to keep needing more to have any effect, as you already know.
You asked for advice. STOP USING. This will continue to get worse and quickly if you don't. Does anyone know what you're doing? Do you have anyone you can talk to? Your doctor didn't question your pulse?
Stimulants are no fun to detox from, but the good news is, withdrawal isn't dangerous like some other drugs. You are going to sleep for days and eat like a horse. You will be irritable and most likely very depressed for who knows how long. Everyone is different. You need to get the AD back in your system.
I'm no expert, so you must consult with a professional. Good luck!

Roxy